# SDR MASA200600903

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,930 hours, 5,112 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7378 SAT - STAB FAULT STATUS MSG.  MX RESET SYSTEM.  ACFT CONTINUED OPERATIONS.
